# SDR 2004F00048

- Difficulty date: December 4, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPENNAGE ZONE INSPECTION, FOUR CRACKS FOUND RADIATING FROM PASSAGE HOLE IN FORWARD WEB OF THE HORIZONTAL STABILIZER FORWARD SPAR.  STOP DRILLED CRACKS.  FABRICATED AND INSTALLED AND EXTERNAL DOUBLER IAW FAA APPROVED DATA CONTAINED IN THE BEECH 1900D AIRLINER SERIES STRUCTURAL REPAIR MANUAL, CHAPTER 55-91-02.  (M)
